Indications: Effective, temporary relief of body aches and pain, sore throat, headaches, fever, blocked or runny noses.
Adults and children over 12 years: take 2 brown tablets in the morning and 2 brown tablets in the afternoon as needed.
Night tablets: Adults and children over 12 years: Take 2 orange tablets in the evening at bedtime as needed.
DO NOT USE IF: you have taken paracetamol, you have taken anti-histamines, you need to drive a car, you need to operate machinery. NOT FOR CHILDREN UNDER 12 YEARS.
Ingredients: Paracetamol 500mg, Phenylephrine HCl 5mg, Chlorpheniramine Maleate 2mg